# SDR C77A20160823004

- Difficulty date: August 23, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,589 hours, 12,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT CENTRAL SEAT TRACK AT FRAME 84.   REPAIRED IAW ETD2016-170-075204C.
